English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dynamic pattern evolution on scale-free networks

Zhou, H. J., & Lipowsky, R. (2005). Dynamic pattern evolution on scale-free networks. Proceedings of the National Academy of Sciences of the United States of America, 102(29), 10052-10057. doi:10.1073/pnas.0409296102.

Item is

Files

show Files
hide Files
:
255529.pdf (Publisher version), 252KB
 
File Permalink:
-
Name:
255529.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhou, H. J.1, Author           
Lipowsky, R.1, Author           
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show
hide
Free keywords: random network; Boolean dynamics; cellular automata; associative memory
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 255529
ISI: 000230665800014
DOI: 10.1073/pnas.0409296102
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the National Academy of Sciences of the United States of America
  Other : Proc. Acad. Sci. USA
  Other : Proc. Acad. Sci. U.S.A.
  Other : Proceedings of the National Academy of Sciences of the USA
  Abbreviation : PNAS
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Washington, D.C. : National Academy of Sciences
Pages: - Volume / Issue: 102 (29) Sequence Number: - Start / End Page: 10052 - 10057 Identifier: ISSN: 0027-8424